# SDR ABXA030395

- Difficulty date: September 27, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 55,790 hours, 56,642 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 9919343
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIB OF NR 5 SLAT DRIVE LINK HAD AN AFT ATTACH FITTING ATTACHED VERTICALLY TO SPAR AND RIB CRACKED IN 3 PLACES.   REPAIRED ATTACH FITTING IAW DC-9 SRM 57-09.
